# SDR DXTA2025102405421

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 6,494 hours, 4,286 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Crossfeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CROSSFEED INOP BOTH DIRECTIONS.  RECONNECTED WIRE. OPS CHECK GOOD. IAW AMM 28-20-00 AND 28-20-55.
